Borka Jadrijević
Borka Jadrijević
Associate Professor, University of Split, Faculty of Science, unist.hr
Potvrđena adresa e-pošte na pmfst.hr - Početna stranica
NaslovCitiranoGodina
A family of quartic Thue inequalities
A Dujella, B Jadrijevic
ACTA ARITHMETICA-WARSZAWA- 111 (1), 61-76, 2004
412004
A parametric family of quartic Thue equations
A Dujella, B Jadrijevic
ACTA ARITHMETICA-WARSZAWA- 101 (2), 159-170, 2002
282002
A system of relative Pellian equations and a related family of relative Thue equations
B Jadrijević, V Ziegler
International journal of number theory 2 (04), 569-590, 2006
182006
A system of relative Pellian equations and a related family of relative Thue equations
B Jadrijević, V Ziegler
International journal of number theory 2 (04), 569-590, 2006
182006
Establishing the minimal index in a parametric family of bicyclic biquadratic fields
B Jadrijević
Periodica Mathematica Hungarica 58 (2), 155-180, 2009
122009
Solving index form equations in two parametric families of biquadratic fields
B Jadrijević
Mathematical Communications 14 (2), 341-363, 2009
102009
Solving a family of quartic Thue inequalities using continued fractions
A Dujella, B Ibrahimpašić, B Jadrijević
The Rocky Mountain Journal of Mathematics, 1173-1182, 2011
82011
Solutions of a class of quartic Thue inequalities
B He, B Jadrijević, A Togbe
Glasnik matematički 44 (2), 309-321, 2009
82009
A system of Pellian equations and related two-parametric family of quartic Thue equations
B Jadrijević
The Rocky Mountain Journal of Mathematics, 547-571, 2005
82005
On two-parametric family of quartic Thue equations
B Jadrijević
Journal de théorie des nombres de Bordeaux 17 (1), 161-167, 2005
82005
On elements with index of the form 2a3b in a parametric family of biquadratic fields
B Jadrijević
Glasnik matematički 50 (1), 43-63, 2015
62015
Totally real Thue inequalities over imaginary quadratic fields
I Gaál, B Jadrijević, L Remete
Glasnik matematički 53 (2), 229-238, 2018
32018
Determining elements of minimal index in an infinite family of totally real bicyclic biquadratic number fields
I Gaál, B Jadrijevic
JP J. Algebra Number Theory Appl 39, 307-326, 2017
32017
Computing relative power integral bases in a family of quartic extensions of imaginary quadratic fields
Z Franušić, B Jadrijević
arXiv preprint arXiv:1607.03064, 2016
32016
Simplest quartic and simplest sextic Thue equations over imaginary quadratic fields
I Gaál, B Jadrijević, L Remete
International Journal of Number Theory 15 (01), 11-27, 2019
22019
On a parametric family of Thue inequalities over function fields
C Fuchs, B Jadrijević
Mathematical Proceedings of the Cambridge Philosophical Society 143 (1), 9-23, 2007
22007
On the Diophantine Equation Gn(x) = Gm(y) with Q (x, y)=0
C Fuchs, A Pethő, RF Tichy
Diophantine Approximation, 199-209, 2008
12008
Bertrandov postulat
A Ćurković, B Jadrijević, M Simić
Osječki matematički list 17 (2), 139-150, 2017
2017
On generalized Diophantine quadruples
Z Franušić, B Jadrijević
Diophantine problems (DIOP), 2017
2017
Determining elements of minimal index in some infinite families of bicyclic biquadratic number fields
B Jadrijević
30th Journées Arithmétiques, 2017
2017
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20